# SDR 2006UALA00762

- Difficulty date: April 23, 2006
- Submitted: May 4, 2006
- Operation: Air carrier
- Aircraft: N932UA
- Make and model: Boeing 737522
- Aircraft serial: 26658
- Aircraft time: 38,722 hours, 28,609 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AIRFONE ANTENNA SCREWS FROZE IN NUTPLATE, UNABLE TO REMOVE, AND EXTERNAL SKIN SURFACE CORRODED.  INST'D SINGLE DOUBLER AROUND BASE OF ANTENNA REF AAR EA-I060189 & UA EVA-60250.
